advertisement
Question
Posted by: Tics | 2009/11/04

Afskeiding

Goeie dag

Ek het vir die afgelope week of twee ' n vaginale afskeding. Dit is nie helder van kleur nie, maar ook nie melkerig nie (tussen die twee) met bloedspatsels. Dit jeuk baie en is ook branderig. Ek het medikasie by die apteek gekry en gebruik dit van Saterdag af. Die afskeiding het geen snaakse reuk nie. Vandat ek die room gebruik is die jeuk beter, maar nog nie weg nie. Dit is ook moeilik om te bepaal of die afskeiding nog daar is, aangesien die room wat ek gebruik uitkom wanneer ek die badkamer gebruik. Die jeuk raak ook erger in die aand, maar wanneer ek die room gebruik raak dit weer minder. Het ek rede tot kommer? Ek is nie op enige voorbehoed middels nie, aangesien ek so ongeveer 2 jaar gelede gesteriliseer is. Ek is 36 jaar oud. Wat kan dit wees en wat kan so iets veroorsaak?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like thrush and it sounds like it is improving. It takes about 5 days for the medication to clear it up completely. If it perists after this, you should see a doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/07

It sounds like thrush and it sounds like it is improving. It takes about 5 days for the medication to clear it up completely. If it perists after this, you should see a doctor.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement